The Laplace transform of Dirichlet L-functions
Articles
Aidas Balčiūnas
Vilnius University, Lithuania
Antanas Laurinčikas
Vilnius University, Lithuania
Published 2012-04-25
https://doi.org/10.15388/NA.17.2.14063
PDF

Keywords

Dirichlet L-function
functional equation
Laplace transform
Riemann zeta-function

How to Cite

Balčiūnas A. and Laurinčikas A. (2012) “The Laplace transform of Dirichlet L-functions”, Nonlinear Analysis: Modelling and Control, 17(2), pp. 127-138. doi: 10.15388/NA.17.2.14063.

Abstract

In the paper, a formula for the Laplace transform of the square of Dirichlet L-functions on the critical line is obtained.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy